# SDR SIMA200810902

- Difficulty date: April 10, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 19,993 hours, 19,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 19,993 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSP, THE BAGGAGE DOOR CUTOUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  POSITIONED NEW SILL AND MARKED AND DRILLED, COUNTERSUNK AND ALODINED PART.  INSTALLED NEW PART.  REPAIR DONE IAW EMBRAER 145 SRM (SRM EMB 145/1142 REV. 39) CHAPTERS 51-20-01, 03, 51-40-02, 04 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
